# SDR AMTA200501032

- Difficulty date: November 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1380-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER CAP AT TOP SURFACE HAS CORROSION FROM BS1380-BS1460, WL 146.90, RBL 23.  REMOVED UPPER CAP AND FABRICATED NEW FROM 7075-T6 .071 PO NR 786715 IAW SRM.  INSTALLED NEW UPPER CAP IAW SRM.  DIMENSION OF PART 3.7500 INCH X 65.1250.  (K)
